# SDR MWEA011458

- Difficulty date: November 26, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 9957909508
- Condition: Elongated
- Location: Sta. 370-377.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM STATION 370-377.5, LONGERON 29 RIGHT HAS DOUBLE-DRILLED HOLE AT STATION 377.5  --  REMOVED, FABRICATED AND INSTALLED "T" FITTING AND INTERCOSTAL.
